Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What causes difficulty in sleeping in an elderly person?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 3110 Questions
Question
I am concerned about my husband because his movements started slowing down quite a bit over the last several months. He's very slow when eating specifically and dressing. He is 57 years old and has always been healthy and vibrant. He is a lawyer and has taken some time off to get his sleeping under control because over the last 2-3 years he has had a harder time sleeping. Our primary doctor has checked him several times with the in office test for Parkinson's and says he's fine but I'm still concerned there is something underlying that we do not know about. Do you have any suggestions?
Posted Mon, 27 Nov 2017 in Brain and Spine
 
 
Answered by Dr. Suresh Heijebu 5 hours later
Brief Answer:
PD is to considered after ruling our drug induced causes if any.

Detailed Answer:
Hello Madam

I can certainly understand your concern.

Before considering Parkinson' s disease (PD) as the predominant cause in view of his overall motor slowing ( referred to as bradykinesia in medical terminology) I would like to revise his medication history in detail.

Hence I request you to update his current list of medications and the respective indication of each.

To review the case with your response.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor